Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

March 25, 2021Paulding County, Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 25, 2021, 8:32 PM EDT for Paulding County, Polk County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2021, 8:32 PM EDT (00:32 UTC)
Expired
Mar 25, 2021, 9:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 9:08 PM EDTTORNADO1 Nw Taylorsville, GAA TORNADO BRIEFLY TOUCHED DOWN ON THE NORTHWEST SIDE OF TAYLORSVILLE GA IN SOUTHERN BARTOW COUNTY. TREES WERE UPROOTED NEAR A SMALL SCHOOL ALONG EUHARLEE ST AND A LARGE TREE FELL ONTO A SMALL CABIN ON THE EASTERN SIDE OF THE ROAD. THE TORNADO CONTINUED ACROSS
Mar 25, 9:10 PM EDTHAIL 1Stilesboro, GAAMATEUR RADIO OPERATOR REPORTED QUARTER-SIZED HAIL NEAR PLANT BOWEN ALONG HIGHWAY 113

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

764 
WWUS82 KFFC 260032
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Thu Mar 25 2021
 
GAZ020-030-031-041-260100-
Polk GA-Haralson GA-Bartow GA-Paulding GA-
832 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHERN HARALSON...
SOUTHWESTERN BARTOW AND PAULDING COUNTIES UNTIL 900 PM EDT...

At 832 PM EDT...a strong thunderstorm was near Cedartown...moving
east at 55 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Cartersville, Dallas, Cedartown, Rockmart, Euharlee, Aragon,
Braswell, Taylorsville, Yorkville, Fish Creek, Burnt Hickory Ridge,
Etna, Eubank Lake, Esom Hill, Antioch, Van Wert, Felton and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3409 8516 3408 8515 3408 8512 3410 8512
      3410 8505 3412 8504 3416 8490 3407 8480
      3388 8481 3378 8536 3402 8541
TIME...MOT...LOC 0032Z 255DEG 48KT 3396 8530 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 25, 8:10 PM EDT, 22 minutes earlier.

Area forecast discussion, Mar 25, 8:10 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
810 PM EDT Thu Mar 25 2021

.UPDATE...

00z Aviation update below.

Baker

&&

.PREV DISCUSSION... /Issued 348 PM EDT Thu Mar 25 2021/

SHORT TERM /Tonight through Friday Night/...

Widespread showers and a few thunderstorms are underway across
north Georgia this afternoon, mainly along and north of a line
from Cedartown to Roswell to Flowery Branch, where a warm front is
situated. This warm front is extending out from a surface low
located over the ArkLaMiss, placing the CWA within a warm, moist,
unstable environment this afternoon. A Tornado Watch is in effect
for northwestern GA until 9 PM EDT, where 0-1 km SRH values are an
impressive 350-450 m^2/s^2. In addition to the tornado threat,
this area will be ripe for supercells capable of large hail and
damaging wind gusts through the afternoon and evening.

The threat for severe storms will continue overnight into early
Friday morning as the surface low (at that point located over the
Great Lakes region) drives a cold front across the CWA from west
to east. CAMs generally show a broken line of storms entering
northwestern GA around 02z-04z, pushing through metro Atlanta
between 05z-10z. The threat for severe storms will continue to be
maximized across northern and western GA, where several severe
weather parameters are forecast to come together. At the upper
levels, a strong shortwave trough will lift northeast across the
Great Lakes region overnight, maintaining broad ascent across the
CWA (though the strongest upper dynamics will remain well to our
northwest). Still, some 65-75 kts of bulk shear will be in place
over northern and western GA overnight. In addition, 0-3 km SRH
values of 350-450+ m^2/s^2 and 0-1 km SRH values of 250-350+
m^2/s^2 will maintain a threat for organized, rotating storms with
tornadic potential. RAP and NAM significant tornado parameter
values across this portion of the CWA are 3 to 6, so the concern
for isolated tornadoes (some strong and/or long-tracked possible)
is certainly there. Even with the nighttime arrival of the storms,
MUCAPE will be 1000-1500 J/kg and forecast soundings suggest mid-
level lapse rates around 7.5-8.0 C/km, so large hail will also be
a threat with the storms overnight.

The line of storms will continue progressing eastward tomorrow
morning into the afternoon across central and eastern GA, but
severe storm parameters look to be much more marginal. That said,
decent shear and instability could make for a few strong to severe
storms.

Martin

&&

.LONG TERM /Saturday through Thursday/...

At the start the forecast period on Saturday, the lingering
frontal boundary will begin to quickly lift back north across
north Georgia as a warm front. The best chance for rainfall will
thus be across the northern third or so of the area on Saturday.
Some embedded thunderstorm activity will be possible Saturday
initially associated with elevated instability north of the warm
front. Rainfall coverage will diminish farther south of the cold
front where temperatures will soar well into the 80s in central
Georgia.

On Sunday, shower and thunderstorm coverage will increase
appreciably as the cold front pushes southeastward into the CWA.
The threat for strong/severe thunderstorms appears considerably
lower with this system at this time as dynamics will be much more
limited, though a few stronger storms can't be ruled out. The
primary risk from Saturday into Sunday will be additional heavy
rainfall and flooding concerns across far north Georgia. These
areas will have already seen several inches of rain prior to the
weekend event, which could add another 1-2 inches of rainfall.

Guidance diverges by next week with respect to the evolution of
the upper low over the Southwest. The GFS maintains a southern
track shortwave along the Gulf Coast while the ECMWF lifts the low
northeastward into the Plains. At this point, kept slight chance
to low end chance PoPs on Tuesday given uncertainty. By midweek,
the next surface front approaches bringing increasing rain chances
areawide.

RW

&&

.AVIATION...
00Z Update...
TSRA could be in several rounds with initial pushing in from east
AL (tempo TS with VRB gusts near KATL for 01-05z period), then
could have redevelopment closer to front for the early morning
hours so will monitor for any tempo extension. Looks like MVFR
cigs overnight as well then improving from the north after 12/15z.
Southern sites could have more lingering showers or again some
storms Friday afternoon with stalling front. Winds initially
10-12 kts with some low end gusts possible out of SSE to SSW
(favoring SSW for KATL), then more west to NW shift 6-7 kts
behind front after 12z.

//ATL Confidence...00Z Update...
Medium on all elements.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  78  57  80 /  70  40  20  50
Atlanta         61  75  60  81 /  70  30  30  40
Blairsville     55  73  49  71 /  90  20  30  80
Cartersville    57  75  55  80 /  70  20  40  60
Columbus        65  77  64  85 /  60  50  20  10
Gainesville     61  75  55  75 /  80  30  30  70
Macon           67  77  63  86 /  50  50  20  20
Rome            56  76  53  79 /  80  10  40  70
Peachtree City  62  75  59  83 /  70  40  20  30
Vidalia         68  84  66  88 /  10  30   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 2 AM EDT Friday for the following zones:
Banks...Barrow...Bartow...Carroll...Cherokee...Clarke...
Clayton...Cobb...Coweta...Dawson...DeKalb...Douglas...Fannin...
Fayette...Forsyth...Gilmer...Gwinnett...Hall...Haralson...
Harris...Heard...Henry...Jackson...Lumpkin...Madison...
Meriwether...Newton...North Fulton...Oconee...Paulding...
Pickens...Pike...Polk...Rockdale...South Fulton...Spalding...
Troup...Union...Walton...White.

Flash Flood Watch through Friday morning for the following
zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson...
Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens...
Polk...Towns...Union...Walker...White...Whitfield.

Tornado Watch until 9 PM EDT this evening for the following
zones: Catoosa...Chattooga...Dade...Floyd...Gordon...Murray...
Walker...Whitfield.

&&

SHORT TERM...Martin
LONG TERM....RW
AVIATION...Baker
Hazardous weather outlook, Mar 25, 7:49 PM EDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
749 PM EDT Thu Mar 25 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
749 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Numerous thunderstorms are expected across north and central
Georgia through the overnight hours as a strong frontal system
moves across the area. Several storms could become severe,
especially across north and west Georgia. Primary threats include
tornadoes, damaging wind gusts, and hail.

There is also the potential for periods of heavy rain across
north Georgia, which could lead to localized flash flooding and
river flooding through the overnight hours. A Flash Flood Watch
remains in effect for north Georgia as a result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms will continue across portions
of central and eastern Georgia on Friday as the surface front
continues to push through the forecast area.

There is a chance of thunderstorms and heavy rain over portions
of north and central Georgia on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is requested through Friday morning across
north and central Georgia. Please relay any information about
observed severe weather to the NWS while following all local,
state, and CDC guidelines.

In the hours before

Local storm report, Mar 25, 3:20 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     3 E CEDARTOWN           34.02N  85.20W
03/25/2021                   POLK               GA   DEPT OF HIGHWAYS

            THE HIGHWAY DEPARTMENT REPORTED TREES AND POWER LINES
            BLOWN DOWN AT THE POLK COUNTY MEDICAL CENTER ON ROCKMART
            HIGHWAY

&&

EVENT NUMBER FFC2100061

20
Special weather statement, Mar 25, 3:38 PM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Thu Mar 25 2021

GAZ014-021-022-033-252015-
Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-
338 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
CHEROKEE AND FORSYTH COUNTIES UNTIL 415 PM EDT...

At 337 PM EDT...a strong thunderstorm was over Holly Springs, or near
Canton...moving east at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Canton, Cumming, Milton, Woodstock, Sugar Hill, Holly Springs, Ball
Ground, Free Home, Buffington, Hickory Flat, Drew, Kellogg Creek,
Coal Mountain, Hightower, Matt, Lathemtown, Hobgood Park, Union Hill,
Oak Grove and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3420 8404 3418 8406 3413 8409 3408 8462
      3417 8464 3429 8450 3441 8410
TIME...MOT...LOC 1937Z 256DEG 40KT 3417 8452

WIND...40MPH
Local storm report, Mar 25, 4:21 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     TSTM WND DMG     1 SW MOUNTAINTOWN       34.75N  84.57W
03/25/2021                   GILMER             GA   PUBLIC

            APPROXIMATELY 15 TREES BLOWN DOWN OR SNAPPED ALONG
            RIDGE ROAD.

&&

EVENT NUMBER FFC2100062

NLIST
Special weather statement, Mar 25, 6:41 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT Thu Mar 25 2021

GAZ002>005-011-012-252315-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
641 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
WHITFIELD...SOUTHEASTERN CATOOSA...SOUTHEASTERN WALKER...NORTHWESTERN
GORDON AND WESTERN MURRAY COUNTIES UNTIL 715 PM EDT...

At 640 PM EDT...a strong thunderstorm was over Naomi, or near
Lafayette...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Varnell, Eton, Tunnel Hill, Resaca,
Naomi, Sumac, Subligna, Suttles Mill, Rocky Face, Tilton, Mill Creek,
Beaverdale, Dawnville, Villanow, Nickelsville and North Georgia
Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3496 8488 3483 8474 3462 8474 3457 8506
      3459 8507 3459 8511 3456 8512 3453 8528
      3469 8532
TIME...MOT...LOC 2240Z 239DEG 45KT 3466 8521

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 25, 7:25 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Thu Mar 25 2021

GAZ019-020-030-260000-
Polk GA-Bartow GA-Floyd GA-
725 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK...WESTERN BARTOW
AND SOUTHEASTERN FLOYD COUNTIES UNTIL 800 PM EDT...

At 724 PM EDT...a strong thunderstorm was near Cave Spring, or 7
miles north of Cedartown...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Cartersville, Cedartown, Adairsville, Euharlee, Aragon, Cave
Spring, Kingston, Taylorsville, Cassville, Lindale, Seney and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3440 8493 3433 8480 3412 8482 3399 8529
      3417 8537
TIME...MOT...LOC 2324Z 239DEG 47KT 3412 8524

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 25, 8:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Thu Mar 25 2021

GAZ020-030-031-041-260100-
Polk GA-Haralson GA-Bartow GA-Paulding GA-
832 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHERN HARALSON...
SOUTHWESTERN BARTOW AND PAULDING COUNTIES UNTIL 900 PM EDT...

At 832 PM EDT...a strong thunderstorm was near Cedartown...moving
east at 55 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cartersville, Dallas, Cedartown, Rockmart, Euharlee, Aragon,
Braswell, Taylorsville, Yorkville, Fish Creek, Burnt Hickory Ridge,
Etna, Eubank Lake, Esom Hill, Antioch, Van Wert, Felton and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3409 8516 3408 8515 3408 8512 3410 8512
      3410 8505 3412 8504 3416 8490 3407 8480
      3388 8481 3378 8536 3402 8541
TIME...MOT...LOC 0032Z 255DEG 48KT 3396 8530

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:40 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 8:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Haralson, Paulding, Polk41 min
Mar 25, 8:53 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 9:05 PM EDTFlash Flood WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens6 hr
Mar 25, 9:11 PM EDTRiver Flood WarningFFCGilmer, Pickens8 hr
Mar 25, 9:18 PM EDTRiver Flood WarningFFCFloyd6 hr
Mar 25, 9:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Forsyth, Fulton38 min
Mar 25, 9:42 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd, Gordon5 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd59 hr
Mar 25, 9:48 PM EDTSpecial Weather StatementFFCBanks27 min
Mar 25, 9:54 PM EDTRiver Flood WarningFFCMurray16 hr
Mar 25, 9:59 PM EDTRiver Flood WarningFFCTowns7 hr
Mar 25, 10:02 PM EDTSpecial Weather StatementFFCForsyth, Hall28 min
Mar 25, 10:03 PM EDTRiver Flood WarningFFCGordon10 days
Mar 25, 10:15 PM EDTRiver Flood WarningFFCGilmer3 hr
Mar 25, 10:28 PM EDTSpecial Weather StatementFFCBanks32 min
Mar 25, 10:34 PM EDTRiver Flood WarningFFCUnion21 days
Mar 25, 10:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Walker, Whitfield24 min
Mar 25, 10:38 PM EDTRiver Flood WarningFFCUnion9 hr
Mar 25, 11:13 PM EDTTornado Warning Tornado observedFFCHeard47 min
Mar 25, 11:28 PM EDTRiver Flood WarningFFCForsyth, Fulton34 hr
Mar 25, 11:36 PM EDTRiver Flood WarningFFCFloyd9 days
Mar 25, 11:40 PM EDTSpecial Weather StatementFFCBartow35 min
Mar 25, 11:43 PM EDTTornado Warning EmergencyFFCCoweta, Heard32 min
Mar 25, 11:44 PM EDTSpecial Weather StatementFFCMurray16 min
Mar 25, 11:50 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee25 min
Mar 26, 12:10 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCClayton, Coweta, Fayette, Fulton35 min
Mar 26, 12:14 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCoweta9 min
Mar 26, 12:29 AM EDTSpecial Weather StatementFFCPickens31 min
Mar 26, 12:57 AM EDTRiver Flood WarningFFCTowns21 days
Mar 26, 1:04 AM EDTSpecial Weather StatementFFCWalton26 min
Mar 26, 1:06 AM EDTFlash Flood WarningFFCDawson, Lumpkin, White5 hr
Mar 26, 1:14 AM EDTRiver Flood WarningFFCMurray, Whitfield39 hr
Mar 26, 1:25 AM EDTRiver Flood WarningFFCFloyd32 hr
Mar 26, 1:45 AM EDTSpecial Weather StatementFFCCarroll30 min
Mar 26, 2:01 AM EDTSpecial Weather StatementFFCBarrow29 min
Mar 26, 2:07 AM EDTRiver Flood WarningFFCForsyth8 hr
Mar 26, 2:17 AM EDTRiver Flood WarningFFCBartow7 hr
Mar 26, 2:23 AM EDTSpecial Weather StatementFFCDeKalb, Fulton37 min
Mar 26, 2:26 AM EDTSpecial Weather StatementFFCJackson, Madison34 min
Mar 26, 2:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett37 min
Mar 26, 2:58 AM EDTSpecial Weather StatementFFCWalton32 min
Mar 26, 3:09 AM EDTRiver Flood WarningFFCWhite2 hr
Mar 26, 4:06 AM EDTSpecial Weather StatementFFCMadison9 min
Mar 26, 4:33 AM EDTRiver Flood WarningFFCCatoosa15 hr
Mar 26, 5:17 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
Mar 26, 5:42 AM EDTRiver Flood WarningFFCGilmer3 hr
Mar 26, 5:58 AM EDTSpecial Weather StatementFFCSpalding32 min
Mar 26, 6:07 AM EDTSpecial Weather StatementFFCWilkes8 min
Mar 26, 6:41 AM EDTSpecial Weather StatementFFCButts, Jasper34 min
Mar 26, 7:38 AM EDTSpecial Weather StatementFFCJasper, Putnam, Taliaferro37 min
Mar 26, 8:07 AM EDTRiver Flood WarningFFCCherokee25 hr
Mar 26, 8:16 AM EDTRiver Flood WarningFFCGordon19 hr
Mar 26, 8:36 AM EDTRiver Flood WarningFFCFloyd5 hr
Mar 26, 10:21 AM EDTSpecial Weather StatementFFCGlascock, Washington39 min
Mar 26, 10:24 AM EDTRiver Flood WarningFFCFloyd23 hr
Mar 26, 10:27 AM EDTRiver Flood WarningFFCGordon37 hr
Mar 26, 10:45 AM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Mar 26, 11:05 AM EDTSpecial Weather StatementFFCGlascock, Jefferson40 min
Mar 26, 11:09 AM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Talbot, Taylor51 min
Mar 26, 11:18 AM EDTRiver Flood WarningFFCCherokee16 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCGordon44 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCDawson10 hr
Mar 26, 11:48 AM EDTRiver Flood WarningFFCDawson9 hr
Mar 26, 11:53 AM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Marion, Peach, Taylor37 min
Mar 26, 12:01 PM EDTRiver Flood WarningFFCFloyd38 hr
Mar 26, 12:28 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more47 min
Mar 26, 1:14 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson31 min
Mar 26, 1:40 PM EDTSpecial Weather StatementFFCGreene, Taliaferro35 min
Mar 26, 2:17 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Mar 26, 2:40 PM EDTSevere Thunderstorm WarningFFCWilkes21 min
Mar 26, 4:31 PM EDTRiver Flood WarningFFCDawson, Forsyth14 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.